MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST C90
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).Digitaldiagnost c90 is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.For anatomies that are larger than the detector size, it is possible to make a series of exposures covering the whole anatomy (for example full spine or full legs).These individual images can be "stitched" together via the software program.For proper patient positioning and support, the patient can be placed on the so-called stitching patient support or stitching stand (b)(6), a platform with two handles that the patient can hold on to during the examination.For the ease of use during transportation, the patient support for stitching has wheels and a folding footboard.The footboard is connected to the frame via two hinges and a brake cylinder.It has to be folded up and fixed by a hook for transportation, e.G.From one room to another.The brake cylinder was introduced to ensure that the footboard lowers itself slowly (within 5-7 seconds) when the hook is released, to prevent the footplate from falling on the foot of a person.If the operator steps on the footboard while it is still moving down, the mounting of the brake cylinder can break and the footboard falls down immediately.In a worst case, it may hit the foot of a person and break a bone.Philips received a complaint on digitaldiagnost c90 indicating that damper on wall tripod broken off.The device was not in clinical use at the time of the event, and no patient or user injury was reported.The remote service engineer (rse) performed an analysis and confirmed that the aluminium section of the gas spring bracket on the stitching support of an older model was broken, resulting in the reported failure.Spare part availability was reviewed, and it was confirmed that the individual bracket is not available separately; only the complete stitching support assembly is available as a replacement part.A quotation was provided to the customer for replacement with the latest design version, which incorporates two gas springs attached to the footplate and provides improved structural strength compared with the older model.Based on the information available and technical assessment performed, the reported problem was attributed to wear and tear of the affected component.The reported issue was confirmed by the customer.Risk estimation determined that the residual risk remains acceptable.
 
Event or Problem Description
It was reported that the damper on wall tripod broken off.The device was not in clinical use, and there was no harm to the patient or user.

Brand Name
DIGITALDIAGNOST C90 HIGHPERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24777074
Report Number3003768251-2026-100005
Device Sequence Number12295685
Product Code MQB
UDI-Device Identifier00884838090699
UDI-Public(01)00884838090699
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C90
Device Catalogue Number712034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown